# SDR ASOA04529

- Difficulty date: July 26, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A C-CHECK IN MCN, THE LEFT AND RIGHT FLOOR SUPPORT ANGLES AT FS 621 IN THE CARGO COMPARTMENT WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LEFT AND RIGHT FLOOR SUPPORT ANGLES AT FS 621 IAW ASA EO 600-53-0105.  (M)
